RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 2, Pages 316–320 (Mi mz9024)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the Unitary Equivalence of the Proper Extensions of a Hermitian Operator and the Weyl Function

M. M. Malamuda, V. I. Mogilevskiib, S. Hassic

a Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences
b Luhansk Taras Shevchenko National University
c University of Vaasa

Keywords: Hermitian operator, Weyl function, unitary equivalence, deficiency index, dual pair of operators, Lebesgue measure, Nevanlinna operator function, spectral measure

DOI: https://doi.org/10.4213/mzm9024

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:2, 302–307

Bibliographic databases:

Received: 31.12.2010

Citation: M. M. Malamud, V. I. Mogilevskii, S. Hassi, “On the Unitary Equivalence of the Proper Extensions of a Hermitian Operator and the Weyl Function”, Mat. Zametki, 91:2 (2012), 316–320; Math. Notes, 91:2 (2012), 302–307

Citation in format AMSBIB
\Bibitem{MalMogHas12}
\by M.~M.~Malamud, V.~I.~Mogilevskii, S.~Hassi
\paper On the Unitary Equivalence of the Proper Extensions of a Hermitian Operator and the Weyl Function
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 2
\pages 316--320
\mathnet{http://mi.mathnet.ru/mz9024}
\crossref{https://doi.org/10.4213/mzm9024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201419}
\elib{http://elibrary.ru/item.asp?id=20731489}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 2
\pages 302--307
\crossref{https://doi.org/10.1134/S0001434612010324}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400032}
\elib{http://elibrary.ru/item.asp?id=18161605}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857543986}


Linking options:
  • http://mi.mathnet.ru/eng/mz9024
  • https://doi.org/10.4213/mzm9024
  • http://mi.mathnet.ru/eng/mz/v91/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Hassi, M. Malamud, V. Mogilevskii, “Unitary equivalence of proper extensions of a symmetric operator and the Weyl function”, Integr. Equ. Oper. Theory, 77:4 (2013), 449–487  crossref  mathscinet  zmath  isi  scopus
    2. J. Behrndt, F. Gesztesy, H. Holden, R. Nichols, “On the index of meromorphic operator-valued functions and some applications”, Functional Analysis and Operator Theory For Quantum Physics: the Pavel Exner Anniversary Volume, EMS Ser. Congr. Rep., eds. J. Dittrich, H. Kovarik, A. Laptev, Eur. Math. Soc., 2017, 95–127  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:356
    Full text:91
    References:57
    First page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020